# SDR EE4Y20110413

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53913790200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FR28-STA 1163 BETWEEN STRINGER 38LT AND STRINGER 38RT, FWD CARGO COMPARTMENT FLOOR SUPPORT PLATE WITH CRACK.  NOTE: THE PLATE CRACK REQUIRES A MAJOR REPAIR IAW ENGINEERING GUIDELINES.
